# SDR 2006UALA02086

- Difficulty date: October 27, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 30,363 hours, 11,705 cycles
- System (JASC): 2565 · Escape Slide
- Part: Valve
- Part number: MS288892
- Condition: Unserviceable
- Location: Escape Slide
- Component: Escape Slide
- Component part number: D31516121
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  FILL VALVE INTERNAL PARTS FAULTY.  REPLACED WITH NEW FILL VALVE.  SDR 2006UALA1986 IS THE ORIGINAL GRIP FOR THIS SLIDE.
